# SDR CA100223005

- Difficulty date: February 21, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,491 hours
- Engine: Ge CF343A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Te Flaps
- Part time: 33,695 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

(CAN) JUST AFTER PUSHBACK, CREW SELECTED FLAPS FROM 0 TO 8 DEGREES. FLAPS DID NOT MOVE AND FLAP FAIL CAUTION MESSAGE DISPLAYED. RESET ATTEMPTED BUT NOT SUCCESSFUL. MTC INVESTIGATION FOUND A BROKEN WIRE AT CONNECTOR 2P2CE AT THE RT WING BPSU. THE WIRE WAS REPAIRED AND THE FLAPS TESTED SERVICEABLE. (TC 20100223005)
